# SDR USAA920071230

- Difficulty date: November 19, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 42,853 hours, 17,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280096SP
- Part serial: 000703
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - RIGHT WING INBOARD AFT FLAP HAS AREA OF DISBOND, WS 300.83 - WS 328.83.  REPAIRED RIGHT WING INBOARD AFT FLAP, WS 300.83 - WS 328.83 IAW B757 SRM 51-70-04.
